# SDR VNAA2018060590002

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 33,792 hours, 33,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT WAS CORRODED, BS 574 TO 621 ON UPPER AND LOWER SURFACE.  REPAIRED THE FLOOR SUPPORT IAW REO 601R-53-61-1574, REV B.
